Mixed search number and linear-width of interval and split graphs
Version of Record online: 3 DEC 2009
Copyright © 2009 Wiley Periodicals, Inc.
Volume 56, Issue 3, pages 207–214, October 2010
How to Cite
Fomin, F. V., Heggernes, P. and Mihai, R. (2010), Mixed search number and linear-width of interval and split graphs. Networks, 56: 207–214. doi: 10.1002/net.20373
- Issue online: 9 SEP 2010
- Version of Record online: 3 DEC 2009
- Manuscript Accepted: SEP 2009
- Manuscript Received: AUG 2007
- The Norwegian Research Council
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!